# SDR AU000278

- Difficulty date: April 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650476088
- Condition: Faulty
- Location: Ground Proximity
- Part time: 6,921 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) GROUND PROXIMITY WARNING SYSTEM  (GPWS) COMPUTER FAULTY.
